MathSciNet Relay Station
MathSciNet bibliographic data
MR2307067 60J25 (37A25 60J27 60J60 60J80)
Mao, Yong-Hua Convergence rates in strong ergodicity for Markov processes. Stochastic Process. Appl. 116 (2006), no. 12, 1964–1976.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement